# SDR AALA991489

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND HI-LOKS IN LONGERON SPLICE.  REMOVED AND REPLACED SPLICE PART MADE IN HOUSE PER AARD INTRO PAGE 8 SPLICE REPLACEMENT PER SRM 53-02.  TST:  45,869.2 HOURS.  CYCLES:  25,467.  (X)
